Careone Allergy Relief, Tablets
Gluten free. Fexofenadine hydrochloride tablets, 180 mg. Antihistamine. 24 hr. Compare to the active ingredient in Allegra Allergy (this product is not manufactured or distributed by Chattem, Inc., a Sanofi Company, distributor of Allegra Allergy). Non-drowsy. Indoor/outdoor allergy relief. Sneezing. Runny nose. Itchy, watery eyes. Itchy nose or throat. Our pharmacists recommend. Quality guaranteed or your money back. Questions or comments? 1-800-719-9260. Made in Czech Republic. Other information: Do not use if carton is opened or printed foil under cap is broken or missing; store between 20 degrees - 25 degrees C (68 degrees - 77 degrees F); protect from excessive moisture; this product meets the requirement of USP Dissolution Test 3.